# SDR VNAA202305161112

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 19,664 hours, 17,818 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 859
- Condition: Unserviceable
- Location: 300
- Part time: 12,762 hours, 11,657 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT THE CREW RECEIVED MULTIPLE CAUTION MESSAGES INCLUDING BUT NOT LIMITED TOO, PITCH FEEL FAULT, IB GND SPLRS, IB FLT SPLRS, IB SPOILERONS, STAB FAULT, RUD LIMIT FAULT. REMOVED AND REPLACED THE SSCU #1 IAW CRJ 900 AMM 27-61-05-000/400-801 OPS CHECK GOOD. NO CURRENT FAULTS AT THIS TIME.
